# SDR DLM88100696

- Difficulty date: February 16, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Condition: Worn
- Location: Ventral Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT LINK AND WORN ARM OF VENTRAL CATWALK CONTROL MECHANISM STA 1485 CANT X=-10.  LINK, ARM AND HARDWARE OF VENTRAL CATWALK CONTROL MECHANISM WAS REPLACED IAW AMM 20-30-01-201.
